# SDR SWAA2016081854929

- Difficulty date: July 24, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 40,324 hours, 18,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS25237
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN CEILING PANEL BETWEEN THE LAVATORY AND GALLEY, RIGHT EMERGENCY LIGHTS INOPERATIVE.  R & R THE LAMP IAW AMM.
